# SDR SWAA2015052039870

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 43,592 hours, 24,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OTBD EMER FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT BATTERY IAW SIP.
